# SDR AWXA200400152

- Difficulty date: January 4, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 42,425 hours, 29,285 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Thrust Bearing
- Condition: Damaged
- Location: Flap Carriage
- Component: Carriage, Boeing
- Component part number: 6546481111
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLIGHT CONTROL - INFO ONLY (SEATTLE ACO) - DURING AD DRIVEN GAP CHECK OF FLAP CARRIAGE SPINDLES EXCESSIVE AXIAL MOVEMENT WAS DISCOVERED ON THE LT OUTBOARD FLAP OUTBOARD CARRIAGE THRUST BEARING.  MAINTENANCE REMOVED AND REPLACED LT OUTBOARD FLAP NR 1 (WBL 254) & NR 2 (WBL 355) FLAP CARRIAGES IAW BMM 27-51-44, AND T/C R3M27013.  PART NAME; FLAP CARRIAGE, OUTBOARD, LT, MFG; BOEING, P/N; 65-46481-105, S/N; 4053, TT; 2797, TC; 1595, LOC; WBL 254.
